MathSciNet Relay Station
MathSciNet bibliographic data
MR876461 (88e:42016a) 42A45 (42B15)
Muckenhoupt, Benjamin; Wheeden, Richard L.; Young, Wo-Sang Sufficiency conditions for $L\sp p$-multipliers with power weights. Trans. Amer. Math. Soc. 300 (1987), no. 2, 433–461.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement